advertisement
Question
Posted by: john | 2009/01/20

Heart Question 1613

Hi Doc


Thanks for your reply if i was able to come off the Losarten would my BP not just race up and be high again due to me having been on the medication ?

You also said the twinges i get could be a spasm what might cause the spasms ?

Thanks


John

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear John
The spasm may be caused by overexertion of the small muscles between the ribs or the breast muscle. You will have to see what the BP does, it may stay down due to the changes you made in lifestyle - if it goes up you can always start taking it again.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement